Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diabetic, fluctuating sugar level, taking Glime star, stopped vogli due to side effects. Suggestion?

Respected sir My mail address is YYYY@YYYY . Iam a a diabetic type 2 since 10 yrs. sugar level is fluctuating . in past night i took some sweet & tested the fasting is 172 & pp is 220. i am taking Vogli star M .3 before break fast & Glime star M 1 after lunch & dinner since 6 months. Iam feeling weak ness tha is why stopped vogli & ony taking glime star after food i.e taking rice at 10 morning. hbic was 8.5 before 6 months. all lipid frofile is ok. my age is 53 & male kindky advice.
Asked On : Fri, 30 Nov 2012
Answers:  2 Views:  2553
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
You are diabetic Type II for last 19 years, it is possible that you do not take care of your diet as you have taken sweets,
diabetes is lofelong disease and have to take care of diet and exercise alog with medication as your HbA1c is also 8.5 which indirctly tells your mean Glucose is not well controlled.
Please follow diet 25 Kcal/kg body weight and take help of dietition,and take regularly your anti diabetic drugs,please do not stop or start medicine without consultation of Physician.
If it is not controlled you must discuss possibilty of initiating long acting Insulin or premix insulin.
It is good that your Lipid profile is controlled.
Take care
Good Luck

Answered: Sun, 9 Dec 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Although you are diabetic for past 10 years and this is the time period during which oral anti diabetic drugs loose their efficacy gradually,but  their is still lot of scope in you for further improvement in dosage of current medicine as well as adding other drugs.
Along with this drug modifications,you must resort to other measures like regular exercises and proper dietary restrictions.
Since it is not possible to treat and monitor you online,you must consult a diabetologist and get yourself treated properly.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor